MathSciNet Relay Station
MathSciNet bibliographic data
MR263989 22.60
Knapp, A. W.; Stein, E. M. Singular integrals and the principal series. I, II. Proc. Nat. Acad. Sci. U.S.A. 63 (1969), 281–284; ibid. 66 1969 13–17.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Sun, 20 Aug 2017 20:27:51 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=08d999a1f1c652ab9c8798eb26f548ef; path=/; expires=Sun, 08-Jun-2031 20:27:51 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=95 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 56f Wr6<ũ:YN! $!inض#la-FәCߥ/7t!g",HO߹MRIt~Hv]CB?"^ޒ OL6&J˭u*Z)g1jYa%< Q C; zE"Nm/CڐeBNL & "bU0,75õGJX̢ FOహWljJ?nʄa8˙D6ʧE pT*Im/s $m&A@ RX%mR'0@SnAgb4#INHd \$m㥀CKMhlj"sKEnhfD ɚELAx3i/ƒûfVEŨ;ddy~soH"ѳ"'|#kjt/txpzW|(G]opCwqN{с_:^=\} YoK*lbfY: J\Uya r*AѬ]ͷ. ? YBOd#*2R{ZIfL1M:7`S Xw#|_H<gQ=TųΙRe U"UF&<>VrC aG".L'dnj>HM >ZSkG'_X _鄆G <ǻEKg\,s}_clNԎmWJ[7nS5!X䕠LSe@eԣJE*aeo% Wj$H5EM0*88D*Ǐ6DqđYGJ,4U%"1~Qc3i Z*L5/d^+,2KE]',optU.j.̋L/jkN5Gv"âTz*Ogit -! FM>=V- '#ޤ,ρ@yZN!~czѳ6R Yd.[`*6,HΡ*%Ubm;|tL^t"l E?ːGfհHp;Ksfy7Ff4&%}7(KJ+dCfu!\Lcn#kq_;YeQ~V7vbjk_Ѭv=E>;U Ȋ?O1ZYz¢63,Xk g a 1 0